# SDR AALA202504080867

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 26,667 hours, 10,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON START OF DECENT FROM FL330, BEGAN TO SMELL STRONG ODOR IN CABIN. SAME ODOR THAT IS OFTEN DESCRIBED AS "DIRTY SOCKS". APU WAS NOT RUNNING. ODOR CONTINUE TO BE PRESENT THROUGH ARRIVAL THE GATE.   (OPEN)
